On intuitionistic fuzzy topological spaces.



Downloads per month over past year

Lupianez, Francisco Gallego (2006) On intuitionistic fuzzy topological spaces. Kybernetes, 35 (5). pp. 743-747. ISSN 0368-492X

Official URL: http://www.emeraldinsight.com/journals.htm?articleid=1558180&show=abstract


Purpose – In 2000, Wang and He published an important result on the theory of intuitionistic fuzzy sets (IFSs). Indeed, they showed that every IFS may be regarded as an L-fuzzy set for some appropriate lattice L. This paper aims to show that, nevertheless, the results obtained by various authors on intuitionistic fuzzy topological spaces (IFTSs), are not redundant with others for the ordinary fuzzy sense.

Item Type:Article
Uncontrolled Keywords:Topology; Intuition; Cybernetics; Fuzzy logic
Subjects:Sciences > Mathematics > Topology
ID Code:15301
Deposited On:22 May 2012 09:51
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page